| Model Number |
7300TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry and the investigation that a patient with a 29mm 7300tfx mitral valve implanted in the tricuspid position was explanted after an implant duration of 8 years, 8 months due to endocarditis (mssa).The patient presented with sob.The explanted valve was replaced with a 31mm 11400m valve.The patient expired on pod#23 due to respiratory and cardiac arrest.Per customer edward's device did not cause or contribute to the patient's death.Per pathology report provided, the explanted valve had rubbery tissue present around the annulus of the valve.Clamped between the metal is soft, focally friable, pink-tan and brown tissue.Scant soft, rubbery, red-tan tissue is focally adherent to the wire leads.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b5.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable, and this correction is being submitted.
Event or Problem Description
It was learned through implant patient registry that a patient with a 29mm 7300tfx mitral valve implanted in the tricuspid position was explanted after an implant duration of 8 years, 8 months due to unknown reason.The explanted valve was replaced with a 31mm 11400m valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.